RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pogorelov, Yu G

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:119
Abstract pages:478
Full texts:169
References:82

http://www.mathnet.ru/eng/person24486
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/519255

Publications in Math-Net.Ru
2002
1. Yu. G. Pogorelov, V. R. Shaginyan, “Transition from non Fermi liquid behavior to Landau Fermi liquid behavior induced by magnetic fields”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:8 (2002),  614–618  mathnet; JETP Letters, 76:8 (2002), 532–536  scopus
1977
2. Yu. G. Pogorelov, “Cluster property in a classical canonical ensemble”, TMF, 30:3 (1977),  353–360  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 30:3 (1977), 227–232
1975
3. Yu. G. Pogorelov, “Convergence of the virial expansion for the classical canonical ensemble”, TMF, 24:2 (1975),  248–254  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 24:2 (1975), 808–812
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019